English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The first eigenvalue of the Dirac operator on quaternionic Kähler manifolds

MPS-Authors
/persons/resource/persons236178

Semmelmann,  U.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235615

Kramer,  W.
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Semmelmann, U., Kramer, W., & Weingart, G. (1998). The first eigenvalue of the Dirac operator on quaternionic Kähler manifolds. Communications in Mathematical Physics, 199, 327-349.


Cite as: http://hdl.handle.net/21.11116/0000-0004-38A5-3
Abstract
There is no abstract available